# SDR MALA976556

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, ON THE RIGHT FLAP LOWER SKIN PANEL WS 138, INNER SKIN SURFACE TEARING IS NOTED.  MAINTENANCE REPAIRED IAW EO NR S57023.
